So I was taken off the Lasix like 4 days ago and I have not been urinating much. today I had around 2300 ML of water and other fluids. I made 557 ml of urine all day. My Dr. was concern I might have been dehydrated previously because I have been on Lasix since post transplant. My labs were ok though. My creatinine was at 2.4 last week and it went down to 2.0 But I did not make urine like at all yesterday. My hemoglobin dropped to 7.0 from 9.8 and my Bicarb is low. I was recently put on Bicitra 25 ml mixed with water four times a day today my Dr increased it to 30 ml’s per day. Ever since I started taking this bicitra I noticed weight gain in my body and face! I was thinking it might be because I am drinking more than what I am losing. But I think I might be having a side effect of this new medication but I’m not sure, because I was on this post transplant while in recovery. I don’t know what I should do if to drink more water to see if I start going more to the bathroom but I am already swollen all this water in me and I don’t go , I took a lasix this morning and nothing yet.Has anyone ever needed bicitra? Does the side effects go away?